Diffeomorphisms with the average-shadowing property on two-dimensional closed manifolds

From MaRDI portal
Revision as of 01:29, 30 January 2024 by Import240129110155 (talk | contribs) (Created automatically from import240129110155)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:5928728

DOI10.1216/rmjm/1021477263zbMath1003.37017OpenAlexW1976148316MaRDI QIDQ5928728

No author found.

Publication date: 1 April 2001

Published in: Rocky Mountain Journal of Mathematics (Search for Journal in Brave)

Full work available at URL: http://math.la.asu.edu/~rmmc/rmj/VOL30-3/CONT30-3/CONT30-3.html




Related Items (18)



Cites Work


This page was built for publication: Diffeomorphisms with the average-shadowing property on two-dimensional closed manifolds